Skip navigation

Items where Author is "Xiao, Yanni "

Items where Author is "Xiao, Yanni "

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Number of items: 65.

A/H1N1influenza

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: Lessons from mitigating A/H1N1 in Xi'an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:10.1016/j.jtbi.2011.10.035)

backward bifurcation

Xu, Xiaxia, Xiao, Yanni and Cheke, Robert A. (2015) Models of impulsive culling of mosquitoes to interrupt transmission of West Nile Virus to birds. Applied Mathematical Modelling, 39 (13). pp. 3549-3568. ISSN 0307-904X (doi:10.1016/j.apm.2014.10.072)

Beverton-Holt equations

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2006) Optimal impulsive harvesting on non-autonomous Beverton-Holt difference equations. Nonlinear Analysis: Theory, Methods & Applications, 65 (12). pp. 2311-2341. ISSN 0362-546X (doi:10.1016/j.na.2006.02.049)

Bi-threshold value

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. (2010) Dynamical analysis of plant disease models with cultural control strategies and economic thresholds. Mathematics and Computers in Simulation, 80 (5). pp. 894-921. ISSN 0378-4754 (doi:10.1016/j.matcom.2009.10.004)

biological control

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2009) Effects of predator and prey dispersal on success or failure of biological control. Bulletin of Mathematical Biology, 71 (8). pp. 2025-2047. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-009-9438-2)

coexistence

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. (2008) Multiple attractors of host-parasitoid models with integrated pest management strategies: eradication, persistence and outbreak. Theoretical Population Biology, 73 (2). pp. 181-197. ISSN 0040-5809 (doi:10.1016/j.tpb.2007.12.001)

contaminated environment

Wang, Jinyan, Xiao, Yanni and Cheke, Robert (2016) Modelling the effects of contaminated environments on HFMD infections in mainland China. BioSystems, 140. pp. 1-7. ISSN 0303-2647 (Print), 1872-8324 (Online) (doi:10.1016/j.biosystems.2015.12.001)

control measures

Xu, Xiaxia, Xiao, Yanni and Cheke, Robert A. (2015) Models of impulsive culling of mosquitoes to interrupt transmission of West Nile Virus to birds. Applied Mathematical Modelling, 39 (13). pp. 3549-3568. ISSN 0307-904X (doi:10.1016/j.apm.2014.10.072)

cultural control

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. (2010) Dynamical analysis of plant disease models with cultural control strategies and economic thresholds. Mathematics and Computers in Simulation, 80 (5). pp. 894-921. ISSN 0378-4754 (doi:10.1016/j.matcom.2009.10.004)

discrete Euler-Lagrange equation

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2006) Optimal impulsive harvesting on non-autonomous Beverton-Holt difference equations. Nonlinear Analysis: Theory, Methods & Applications, 65 (12). pp. 2311-2341. ISSN 0362-546X (doi:10.1016/j.na.2006.02.049)

dispersal

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2009) Effects of predator and prey dispersal on success or failure of biological control. Bulletin of Mathematical Biology, 71 (8). pp. 2025-2047. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-009-9438-2)

economic threshold

Tang, Sanyi, Liang, Juhua, Xiao, Yanni and Cheke, Robert A. (2012) Sliding bifurcations of Filippov two stage pest control models with economic thresholds. SIAM Journal on Applied Mathematics, 72 (4). pp. 1061-1080. ISSN 0036-1399 (Print), 1095-712X (Online) (doi:10.1137/110847020)

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. (2010) Dynamical analysis of plant disease models with cultural control strategies and economic thresholds. Mathematics and Computers in Simulation, 80 (5). pp. 894-921. ISSN 0378-4754 (doi:10.1016/j.matcom.2009.10.004)

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. (2008) Multiple attractors of host-parasitoid models with integrated pest management strategies: eradication, persistence and outbreak. Theoretical Population Biology, 73 (2). pp. 181-197. ISSN 0040-5809 (doi:10.1016/j.tpb.2007.12.001)

epidemiology

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. (2010) Dynamical analysis of plant disease models with cultural control strategies and economic thresholds. Mathematics and Computers in Simulation, 80 (5). pp. 894-921. ISSN 0378-4754 (doi:10.1016/j.matcom.2009.10.004)

fengxiao

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: Lessons from mitigating A/H1N1 in Xi'an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:10.1016/j.jtbi.2011.10.035)

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: lessons from mitigating A/H1N1 in Xi’an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:10.1016/j.jtbi.2011.10.035)

Filippov model

Zhou, Weike, Xiao, Yanni and Cheke, Robert A. (2016) A threshold policy to interrupt transmission of West Nile Virus to birds. Applied Mathematical Modelling, 40 (19-20). pp. 8794-8809. ISSN 0307-904X (doi:10.1016/j.apm.2016.05.040)

Filippov system

Tang, Biao, Xiao, Yanni, Cheke, Robert A. and Wang, Ning (2015) Piecewise virus-immune dynamic model with HIV-1 RNA-guided therapy. Journal of Theoretical Biology, 377. pp. 36-46. ISSN 0022-5193 (doi:10.1016/j.jtbi.2015.03.040)

Tang, Sanyi, Liang, Juhua, Xiao, Yanni and Cheke, Robert A. (2012) Sliding bifurcations of Filippov two stage pest control models with economic thresholds. SIAM Journal on Applied Mathematics, 72 (4). pp. 1061-1080. ISSN 0036-1399 (Print), 1095-712X (Online) (doi:10.1137/110847020)

generalized equilibrium

Wang, Aili, Xiao, Yanni and Cheke, Robert A. (2014) Global dynamics of a piece-wise epidemic model with switching vaccination strategy. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 19 (9). pp. 2915-2940. ISSN 1531-3492 (Print), 1553-524X (Online) (doi:10.3934/dcdsb.2014.19.2915)

Global dynamics

Zhou, Weike, Xiao, Yanni and Cheke, Robert A. (2016) A threshold policy to interrupt transmission of West Nile Virus to birds. Applied Mathematical Modelling, 40 (19-20). pp. 8794-8809. ISSN 0307-904X (doi:10.1016/j.apm.2016.05.040)

Wang, Aili, Xiao, Yanni and Cheke, Robert A. (2014) Global dynamics of a piece-wise epidemic model with switching vaccination strategy. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 19 (9). pp. 2915-2940. ISSN 1531-3492 (Print), 1553-524X (Online) (doi:10.3934/dcdsb.2014.19.2915)

HFMD

Wang, Jinyan, Xiao, Yanni and Cheke, Robert (2016) Modelling the effects of contaminated environments on HFMD infections in mainland China. BioSystems, 140. pp. 1-7. ISSN 0303-2647 (Print), 1872-8324 (Online) (doi:10.1016/j.biosystems.2015.12.001)

host outbreak

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. (2008) Multiple attractors of host-parasitoid models with integrated pest management strategies: eradication, persistence and outbreak. Theoretical Population Biology, 73 (2). pp. 181-197. ISSN 0040-5809 (doi:10.1016/j.tpb.2007.12.001)

immunotherapy

Tang, Biao, Xiao, Yanni, Tang, Sanyi and Cheke, Robert (2016) A feedback control model of immunogenic tumours with comprehensive therapy. International Journal of Bifurcation and Chaos, 26 (3):1650039. pp. 1-22. ISSN 0218-1274 (doi:10.1142/S0218127416500395)

impulsive difference equations

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. (2008) Multiple attractors of host-parasitoid models with integrated pest management strategies: eradication, persistence and outbreak. Theoretical Population Biology, 73 (2). pp. 181-197. ISSN 0040-5809 (doi:10.1016/j.tpb.2007.12.001)

impulsive differential equation

Xu, Xiaxia, Xiao, Yanni and Cheke, Robert A. (2015) Models of impulsive culling of mosquitoes to interrupt transmission of West Nile Virus to birds. Applied Mathematical Modelling, 39 (13). pp. 3549-3568. ISSN 0307-904X (doi:10.1016/j.apm.2014.10.072)

impulsive harvesting

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2006) Optimal impulsive harvesting on non-autonomous Beverton-Holt difference equations. Nonlinear Analysis: Theory, Methods & Applications, 65 (12). pp. 2311-2341. ISSN 0362-546X (doi:10.1016/j.na.2006.02.049)

indirect transmission

Wang, Jinyan, Xiao, Yanni and Cheke, Robert (2016) Modelling the effects of contaminated environments on HFMD infections in mainland China. BioSystems, 140. pp. 1-7. ISSN 0303-2647 (Print), 1872-8324 (Online) (doi:10.1016/j.biosystems.2015.12.001)

IPM

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. (2008) Multiple attractors of host-parasitoid models with integrated pest management strategies: eradication, persistence and outbreak. Theoretical Population Biology, 73 (2). pp. 181-197. ISSN 0040-5809 (doi:10.1016/j.tpb.2007.12.001)

limit cycle

Wang, Aili, Xiao, Yanni and Cheke, Robert A. (2014) Global dynamics of a piece-wise epidemic model with switching vaccination strategy. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 19 (9). pp. 2915-2940. ISSN 1531-3492 (Print), 1553-524X (Online) (doi:10.3934/dcdsb.2014.19.2915)

mathematical modelling

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: Lessons from mitigating A/H1N1 in Xi'an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:10.1016/j.jtbi.2011.10.035)

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: lessons from mitigating A/H1N1 in Xi’an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:10.1016/j.jtbi.2011.10.035)

maximum sustainable yield

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2006) Optimal impulsive harvesting on non-autonomous Beverton-Holt difference equations. Nonlinear Analysis: Theory, Methods & Applications, 65 (12). pp. 2311-2341. ISSN 0362-546X (doi:10.1016/j.na.2006.02.049)

natural enemy

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2009) Effects of predator and prey dispersal on success or failure of biological control. Bulletin of Mathematical Biology, 71 (8). pp. 2025-2047. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-009-9438-2)

Nicholson-Bailey model

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. (2008) Multiple attractors of host-parasitoid models with integrated pest management strategies: eradication, persistence and outbreak. Theoretical Population Biology, 73 (2). pp. 181-197. ISSN 0040-5809 (doi:10.1016/j.tpb.2007.12.001)

order-k periodic solution

Tang, Biao, Xiao, Yanni, Tang, Sanyi and Cheke, Robert (2016) A feedback control model of immunogenic tumours with comprehensive therapy. International Journal of Bifurcation and Chaos, 26 (3):1650039. pp. 1-22. ISSN 0218-1274 (doi:10.1142/S0218127416500395)

outbreak peaking times

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: Lessons from mitigating A/H1N1 in Xi'an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:10.1016/j.jtbi.2011.10.035)

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: lessons from mitigating A/H1N1 in Xi’an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:10.1016/j.jtbi.2011.10.035)

pandemic

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: Lessons from mitigating A/H1N1 in Xi'an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:10.1016/j.jtbi.2011.10.035)

pandemic A/H1N1 influenza

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: lessons from mitigating A/H1N1 in Xi’an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:10.1016/j.jtbi.2011.10.035)

partial rank correlation coefficient

Xu, Xiaxia, Xiao, Yanni and Cheke, Robert A. (2015) Models of impulsive culling of mosquitoes to interrupt transmission of West Nile Virus to birds. Applied Mathematical Modelling, 39 (13). pp. 3549-3568. ISSN 0307-904X (doi:10.1016/j.apm.2014.10.072)

perturbed system

Wang, Aili, Xiao, Yanni and Cheke, Robert A. (2014) Global dynamics of a piece-wise epidemic model with switching vaccination strategy. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 19 (9). pp. 2915-2940. ISSN 1531-3492 (Print), 1553-524X (Online) (doi:10.3934/dcdsb.2014.19.2915)

pest

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2009) Effects of predator and prey dispersal on success or failure of biological control. Bulletin of Mathematical Biology, 71 (8). pp. 2025-2047. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-009-9438-2)

pest control

Tang, Sanyi, Liang, Juhua, Xiao, Yanni and Cheke, Robert A. (2012) Sliding bifurcations of Filippov two stage pest control models with economic thresholds. SIAM Journal on Applied Mathematics, 72 (4). pp. 1061-1080. ISSN 0036-1399 (Print), 1095-712X (Online) (doi:10.1137/110847020)

piece-wise epidemic model

Wang, Aili, Xiao, Yanni and Cheke, Robert A. (2014) Global dynamics of a piece-wise epidemic model with switching vaccination strategy. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 19 (9). pp. 2915-2940. ISSN 1531-3492 (Print), 1553-524X (Online) (doi:10.3934/dcdsb.2014.19.2915)

plant disease

Tang, Sanyi, Xiao, Yanni and Cheke, Robert A. (2010) Dynamical analysis of plant disease models with cultural control strategies and economic thresholds. Mathematics and Computers in Simulation, 80 (5). pp. 894-921. ISSN 0378-4754 (doi:10.1016/j.matcom.2009.10.004)

Poincare map

Tang, Biao, Xiao, Yanni, Tang, Sanyi and Cheke, Robert (2016) A feedback control model of immunogenic tumours with comprehensive therapy. International Journal of Bifurcation and Chaos, 26 (3):1650039. pp. 1-22. ISSN 0218-1274 (doi:10.1142/S0218127416500395)

pseudo-equilibrium

Tang, Biao, Xiao, Yanni, Cheke, Robert A. and Wang, Ning (2015) Piecewise virus-immune dynamic model with HIV-1 RNA-guided therapy. Journal of Theoretical Biology, 377. pp. 36-46. ISSN 0022-5193 (doi:10.1016/j.jtbi.2015.03.040)

reproduction number

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: Lessons from mitigating A/H1N1 in Xi'an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:10.1016/j.jtbi.2011.10.035)

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: lessons from mitigating A/H1N1 in Xi’an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:10.1016/j.jtbi.2011.10.035)

seasonal environments

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2006) Optimal impulsive harvesting on non-autonomous Beverton-Holt difference equations. Nonlinear Analysis: Theory, Methods & Applications, 65 (12). pp. 2311-2341. ISSN 0362-546X (doi:10.1016/j.na.2006.02.049)

sliding bifurcation

Tang, Sanyi, Liang, Juhua, Xiao, Yanni and Cheke, Robert A. (2012) Sliding bifurcations of Filippov two stage pest control models with economic thresholds. SIAM Journal on Applied Mathematics, 72 (4). pp. 1061-1080. ISSN 0036-1399 (Print), 1095-712X (Online) (doi:10.1137/110847020)

sliding homoclinic orbit

Tang, Sanyi, Liang, Juhua, Xiao, Yanni and Cheke, Robert A. (2012) Sliding bifurcations of Filippov two stage pest control models with economic thresholds. SIAM Journal on Applied Mathematics, 72 (4). pp. 1061-1080. ISSN 0036-1399 (Print), 1095-712X (Online) (doi:10.1137/110847020)

sliding mode

Tang, Biao, Xiao, Yanni, Cheke, Robert A. and Wang, Ning (2015) Piecewise virus-immune dynamic model with HIV-1 RNA-guided therapy. Journal of Theoretical Biology, 377. pp. 36-46. ISSN 0022-5193 (doi:10.1016/j.jtbi.2015.03.040)

stage structure

Tang, Sanyi, Liang, Juhua, Xiao, Yanni and Cheke, Robert A. (2012) Sliding bifurcations of Filippov two stage pest control models with economic thresholds. SIAM Journal on Applied Mathematics, 72 (4). pp. 1061-1080. ISSN 0036-1399 (Print), 1095-712X (Online) (doi:10.1137/110847020)

state-dependent feedback control

Tang, Biao, Xiao, Yanni, Tang, Sanyi and Cheke, Robert (2016) A feedback control model of immunogenic tumours with comprehensive therapy. International Journal of Bifurcation and Chaos, 26 (3):1650039. pp. 1-22. ISSN 0218-1274 (doi:10.1142/S0218127416500395)

structured treatment interruptions

Tang, Biao, Xiao, Yanni, Cheke, Robert A. and Wang, Ning (2015) Piecewise virus-immune dynamic model with HIV-1 RNA-guided therapy. Journal of Theoretical Biology, 377. pp. 36-46. ISSN 0022-5193 (doi:10.1016/j.jtbi.2015.03.040)

Threshold policy

Zhou, Weike, Xiao, Yanni and Cheke, Robert A. (2016) A threshold policy to interrupt transmission of West Nile Virus to birds. Applied Mathematical Modelling, 40 (19-20). pp. 8794-8809. ISSN 0307-904X (doi:10.1016/j.apm.2016.05.040)

Tumour cell

Tang, Biao, Xiao, Yanni, Tang, Sanyi and Cheke, Robert (2016) A feedback control model of immunogenic tumours with comprehensive therapy. International Journal of Bifurcation and Chaos, 26 (3):1650039. pp. 1-22. ISSN 0218-1274 (doi:10.1142/S0218127416500395)

uniform persistence

Wang, Jinyan, Xiao, Yanni and Cheke, Robert (2016) Modelling the effects of contaminated environments on HFMD infections in mainland China. BioSystems, 140. pp. 1-7. ISSN 0303-2647 (Print), 1872-8324 (Online) (doi:10.1016/j.biosystems.2015.12.001)

vaccination

Wang, Aili, Xiao, Yanni and Cheke, Robert A. (2014) Global dynamics of a piece-wise epidemic model with switching vaccination strategy. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 19 (9). pp. 2915-2940. ISSN 1531-3492 (Print), 1553-524X (Online) (doi:10.3934/dcdsb.2014.19.2915)

West Nile Virus

Xu, Xiaxia, Xiao, Yanni and Cheke, Robert A. (2015) Models of impulsive culling of mosquitoes to interrupt transmission of West Nile Virus to birds. Applied Mathematical Modelling, 39 (13). pp. 3549-3568. ISSN 0307-904X (doi:10.1016/j.apm.2014.10.072)

WNV

Zhou, Weike, Xiao, Yanni and Cheke, Robert A. (2016) A threshold policy to interrupt transmission of West Nile Virus to birds. Applied Mathematical Modelling, 40 (19-20). pp. 8794-8809. ISSN 0307-904X (doi:10.1016/j.apm.2016.05.040)

This list was generated on Mon May 21 17:32:35 2018 BST.